Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 575131, 32 pages
http://dx.doi.org/10.1155/2009/575131
Research Article

Unconstrained Finite Element for Geometrical Nonlinear Dynamics of Shells

Departamento de Engenharia de Estruturas, Universidade de São Paulo, Av Trabalhador Sãocarlense 400, 13570-960 São Carlos, SP, Brazil

Received 27 June 2008; Revised 3 February 2009; Accepted 25 March 2009

Academic Editor: Yuri Vladimirovich Mikhlin

Copyright © 2009 Humberto Breves Coda and Rodrigo Ribeiro Paccola. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Humberto Breves Coda and Rodrigo Ribeiro Paccola, “Unconstrained Finite Element for Geometrical Nonlinear Dynamics of Shells,” Mathematical Problems in Engineering, vol. 2009, Article ID 575131, 32 pages, 2009. https://doi.org/10.1155/2009/575131.